# SDR AALA202309266887

- Difficulty date: September 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 64,270 hours, 26,865 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR HARD TO OPEN OR CLOSE. ACCOMPLISHED FORWARD ENTRY DOOR REPAIR AND RIGGING. PER EA 348239.
